# SDR DALA2019030101343

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964395) DURING INSPECTION FOUND CORROSION CHANNEL BTW BS 767 TO BS 793.5 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED CHANNEL BTW BS 767 TO BS 793.5 AND STR 25R AT AFT CARGO COMPARTMENT ASPER DWG 146A0081 REV "A" AND SRM 51-10-02.
